# SDR AALA20060910

- Difficulty date: October 21, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emerg;Ency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS AT SEAT 15D BROKEN.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 15D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
